×

zbMATH — the first resource for mathematics

Centralizers of involutions in balanced groups. (English) Zbl 0246.20012

MSC:
20D05 Finite simple groups and their classification
20D20 Sylow subgroups, Sylow properties, \(\pi\)-groups, \(\pi\)-structure
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alperin, J.L; Gorenstein, D, The multiplicators of certain simple groups, (), 515-519 · Zbl 0151.02002
[2] \scH. Bender, Doubly transitive groups with no involution fixing two points, to appear.
[3] \scH. Bender, Finite groups having a strongly embedded subgroup, to appear. · Zbl 0192.35502
[4] Bender, H, On groups with abelian Sylow 2-subgroup, Math. zeit., 111, 164-176, (1970) · Zbl 0225.20012
[5] Glauberman, G, Central elements in core-free groups, J. algebra, 4, 403-420, (1966) · Zbl 0145.02802
[6] \scD. Goldschmidt, 2-signalizer functors on finite groups, to appear. · Zbl 0253.20033
[7] Gorenstein, D, Finite groups, (1968), Harper and Row New York · Zbl 0185.05701
[8] Gorenstein, D; Gorenstein, D, On the centralizers of involutions in finite groups, J. algebra, J. algebra, 14, 350-372, (1970), II · Zbl 0202.02402
[9] Gorenstein, D, The flatness of signalizer functors on finite groups, J. algebra, 13, 509-512, (1969) · Zbl 0184.04702
[10] Gorenstein, D, Centralizers of involutions in finite simple groups, chapter II of finite simple groups, (1971), Academic Press London and New York · Zbl 0244.20011
[11] Gorenstein, D; Harada, K, On finite groups with Sylow 2-subgroups of type ân, n = 8, 9, 10, and 11, J. algebra, 19, 185-227, (1971) · Zbl 0237.20020
[12] Gorenstein, D; Walter, J.H, The π-layer of a finite group, Illinois J. math., 15, 555-565, (1971) · Zbl 0244.20017
[13] Huppert, B, Endliche gruppen, (1968), Springer-Verlag Berlin/New York
[14] \scE. Shult, The weak closure of an involution in its centralizer, to appear.
[15] Thompson, J.G, Nonsolvable finite groups all of whose local subgroups are solvable, sections 1-6, Bull. amer. math. soc., 74, 383-437, (1968) · Zbl 0159.30804
[16] Walter, J.H, The characterization of finite groups with abelian Sylow 2-subgroups, Ann. of math., 89, 405-514, (1969) · Zbl 0184.04605
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.